MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 PCC BLUE MIMX

MIO; UNO INSET II 80/6 PCC BLUE MIMX
Model Number MMT-945
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2020, it was reported that the patient's infusion set tubing snapped 10 cm from the tubing connector while the patient was just lying down.The site location was the patient's abdomen and the pump was on the right side.The infusion had been used for an hour after insertion.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 PCC BLUE MIMX
MDR Report Key11264147
Report Number3003442380-2021-00127
Device Sequence Number3302737
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2023
Device Model NumberMMT-945
Device Lot Number5307994
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/01/2021
Patient Sequence Number1